# SDR SWIA200312721

- Difficulty date: December 25, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N295UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120295
- Aircraft time: 20,362 hours, 28,207 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3431001001
- Part serial: 0032
- Condition: Malfunctioned
- Location: Lt Nacelle
- Part time: 8,889 hours, 12,727 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

ON TAXI IN TO GATE, FLAP RETRACTION CAUSED DISAGREEMENT - NACELLE FLAPS LAGGING.  REMOVED AND REPLACED LT NACELLE ACTUATOR IAW MM 27-50-08.  OPS CHECKS GOOD.
